Alert archive / New York / Flash Flood Warnings in 2015

Flash Flood Warning 13, NWS Binghamton, NY

July 14, 20155 counties in New York

NWS Binghamton, NY issued this flash flood warning at Jul 14, 2015, 2:45 PM EDT for 5 counties in New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 2:45 PM EDT (18:45 UTC)
Expired
Jul 14, 2015, 5:45 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Broome County, NY, Chenango County, NY, Cortland County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 37 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:07 PM EDTFLASH FLOODVirgil, NYTHREE ROADS FLOODED NEAR ROUTE 392.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WGUS51 KBGM 141845
FFWBGM
NYC007-017-023-107-109-142145-
/O.NEW.KBGM.FF.W.0013.150714T1845Z-150714T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
245 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN TIOGA COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
  CORTLAND COUNTY IN CENTRAL NEW YORK...
  WEST CENTRAL CHENANGO COUNTY IN CENTRAL NEW YORK...
  NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...

* UNTIL 545 PM EDT
    
* AT 244 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORTLAND...MARATHON...HOMER...CAROLINE...VIRGIL...DRYDEN...
  BERKSHIRE...RICHFORD...TRUXTON...SOLON...CINCINNATUS...MCGRAW...
  WILLET...HARFORD...TAYLOR...FREEVILLE...LISLE...SOUTH CORTLAND...
  WILLSEYVILLE AND EAST HOMER.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4274 7604 4270 7586 4239 7584 4227 7622
      4225 7640 4239 7640 4250 7641 4258 7626

$$

KAH
1 follow-up statement
427 
WGUS71 KBGM 141946
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 PM EDT TUE JUL 14 2015

NYC109-141955-
/O.CAN.KBGM.FF.W.0013.000000T0000Z-150714T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOMPKINS NY-
346 PM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN TOMPKINS COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4274 7604 4270 7586 4239 7584 4228 7618
      4260 7623

$$

NYC007-017-023-107-142145-
/O.CON.KBGM.FF.W.0013.000000T0000Z-150714T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-CORTLAND NY-CHENANGO NY-BROOME NY-
346 PM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
NORTHEASTERN TIOGA...CORTLAND...WEST CENTRAL CHENANGO AND
NORTHWESTERN BROOME COUNTIES...

AT 345 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORTLAND...MARATHON...HOMER...VIRGIL...BERKSHIRE...TRUXTON...SOLON...
CINCINNATUS...MCGRAW...WILLET...TAYLOR...LISLE...SOUTH CORTLAND...
EAST HOMER...EAST FREETOWN...MUNSONS CORNERS...LAPEER...GERMAN...
CORTLAND WEST AND TEXAS VALLEY.

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH MAY BE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4274 7604 4270 7586 4239 7584 4228 7618
      4260 7623

$$

KAH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 10:22 AM EDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 14, 10:22 AM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1022 AM EDT TUE JUL 14 2015

.SYNOPSIS...
A STORM SYSTEM DROPPING THROUGH THE GREAT LAKES WILL PULL WARM,
HUMID AIR INTO THE AREA. NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE
EVENING. SOME STORMS TODAY COULD PRODUCE VERY HEAVY RAINFALL
RATES. HIGH PRESSURE WILL BRING A RETURN TO LESS HUMID WEATHER
LATER WEDNESDAY LASTING INTO FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
10 AM UPDATE...
FIRST BAND IN THE FAR EAST HAS DIMINISHED IN INTENSITY AND SHOULD
BE OUT BY NOON. RAINFALL RATES LOW SO NO FLOOD ADVISORY OF SPS
ANTICIPATED. SHOWERS MOVING INTO STEUBEN ALREADY FROM THE WEST.
TSTORMS ONE COUNTY FURTHER WEST. THIS WILL BE THE AREA TO WATCH AS
IT EXPANDS AND MOVES INTO THE AREA. ALSO PARTIAL CLEARING IN THE
FINGER LAKES WILL PUSH TEMPERATURES TO UPPER 70S. LOW LEVEL
INSTABILITY INCREASING. IN NE PA THICK LOW CLOUDS WILL LIMIT
DEVELOP THIS MORNING BUT STILL PLENTY OF POTENTIAL FOR THIS
AFTERNOON.

615 AM UPDATE...NARROW BAND OF PRIMARILY LIGHT SHOWERS THAT ARE
ASSOCIATED WITH LEADING VORT LOBE HAVE REACHED THE I81 CORRIDOR.
MADE SHORT TERM ADJUSTMENTS TO POPS BASED ON LATEST RADAR TRENDS
THEN BROUGHT LIKELY POPS INTO AREA SLIGHTLY FASTER THAN PREVIOUS
FORECAST BASED ON LATEST MESOSCALE MODELS.

AT 430 AM...LOCAL RADARS SHOW SCATTERED LIGHT SHOWERS MOVING INTO
THE CENTRAL SOUTHERN TIER AND FINGER LAKES REGION. THIS ACTIVITY
IS BEING FORCED BY AN INITIAL VORT LOBE WELL AHEAD OF THE UPPER
LEVEL FEATURE IN THE NRN GREAT LAKES. THIS ACTIVITY WILL CONTINUE
MOVING EAST EARLY THIS MORNING AND POSSIBLY REACH I81 BY DAYBREAK.

H5 TROF OVER THE UPPER GREAT LAKES WILL DIG SE THROUGH TONIGHT AND
BE POSITIONED OVER NJ BY WED MORNING. DEEP SOUTHWEST FLOW AHEAD OF
THIS FEATURE WILL BRING HIGH PWAT AIR INTO THE AREA BY THIS
AFTERNOON WITH VALUES RANGING FROM 1.5-2.0 INCHES. THIS COMBINED
WITH A WARM CLOUD LAYER AROUND 10/11K FT WILL BRING THE POTENTIAL
FOR STORMS WITH VERY HEAVY RAINFALL RATES. SEVERE POTENTIAL LOOKS
MINIMAL DURING THIS EVENT DUE TO MEAN LAYER CAPES AROUND 500-800
J/KG AND WEAK BULK SHEAR VALES AND MID LEVEL LAPSE RATES. AS THE
SFC AND UPPER LEVEL FEATURE OVER MI DROP SE INTO WRN PA LATER THIS
AFTERNOON WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL
DEVELOP OVER THE AREA. THIS ACTIVITY WILL CONTINUE THROUGH THE
EVENING HOURS AS A SFC COLD FRONT DROPS SOUTH THROUGH THE AREA.
ACTIVITY WILL LINGER THE LONGEST OVER NE PA AND THE SOUTHERN
CATSKILLS AS STACKED SYSTEM WILL TAKE AWHILE TO MOVE OFF THE NJ
COAST. WILL MENTION THE POTENTIAL FOR HEAVY RAINFALL RATES AND
LOCALIZED FLASH FLOODING IN THE HWO. LATER SHIFTS MAY NEED TO
ISSUE A FLASH FLOOD WATCH ONCE IT BECOMES MORE CLEAR WHERE THE
MAIN THREAT WILL BE.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
SHOWERS MAY LINGER OVER THE AREA WED MORNING ESPECIALLY IN THE SE
FA AS THE STORM SYSTEM MOVES OFF THE NJ COAST. BY AFTERNOON, SFC
HIGH PRES WILL BUILD SOUTH OVER THE AREA BRINGING A NW FLOW OF
MUCH DRIER AIR. MAXES WILL ONLY RANGE IN THE LOWER TO MIDDLE 70S
ACROSS CENTRAL NY AND MID TO UPPER 70S IN NE PA.

WED NIGHT THROUGH THURSDAY NIGHT...A NICE STRETCH OF WEATHER AS
SFC HIGH PRES RESIDES OVER THE NORTHEAST. AIRMASS ASSOCIATED WITH
THIS FEATURE WILL HAVE VERY LOW HUMIDITY AND BE RATHER COOL WITH
MINS WED NIGHT RANGING FROM THE UPPER 40S TO MID 50S AND HIGH
THURSDAY IN THE 70S. THURSDAY NIGHT WONT BE QUITE AS COOL AS SFC
HIGH PRES MOVES TO COASTAL NEW ENGLAND, GENERALLY LOWER TO MIDDLE
50S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
300 AM UPDATE...
NOT TOO MANY CHANGES FROM OUR PREVIOUS FORECAST. INCREASED POPS A
BIT ON SATURDAY WITH MOST MODEL GUIDANCE SHOWING A GOOD SHOT AT
SHOWERS/STORMS, ESPECIALLY IN NY STATE. PREVIOUS AFD IS BELOW.

MAINLY FOLLOWED WPC GUIDANCE EXCEPT MAIN SOME MODIFICATIONS TO
POP AND SKY GRIDS.

DRY WEATHER WITH PLENTY OF SUNSHINE CONTINUES THROUGH FRIDAY. AS
THE HIGH SLIPS OFF TO THE EAST THIS WILL ALLOW A RETURN FLOW TO
SET UP WITH TEMPERATURES STARTING TO WARM. EXPECT HIGHS IN THE LOW
TO MID 80S WITH DEW POINTS STARTING TO CREEP UP AS WELL...THOUGH
NOT TOO HUMID STILL THROUGH FRIDAY.

OVER THE WEEKEND INTO EARLY NEXT WEEK, THE TREND WILL BE FOR WARMER
TEMPS WITH HIGHER HUMIDITY. A SERIES OF DISTURBANCES WILL BRING
THE CHANCES OF SCATTERED SHOWERS AND THUNDERSTORMS EACH
DAY...THOUGH NOT LOOKING TO BE ANY ALL DAY RAIN TYPE EVENTS AS
EACH DAY WILL FEATURE VARIABLE CLOUD COVER. HIGHS WILL BE MAINLY
IN THE 80S WITH LOWS IN THE 60S.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THROUGH 15Z GENERALLY VFR BUT SOME LIGHT SHOWERS AT KITH/KSYR/KRME
MAY PRODUCE BRIEF MVFR VSBYS. ALSO AT KELM/KBGM/KAVP MVFR CIGS ARE
POSSIBLE DURING THIS TIME.

LATER THIS AFTERNOON, WIDESPREAD SHOWERS WITH EMBEDDED THUNDER
LIKELY ALL TERMINALS FROM AROUND 18Z THROUGH 04Z TONIGHT. I
CONTINUED WITH LOW END MVFR VSBYS. DUE TO A VERY MOIST ATMOSPHERE
PERIODS OF IFR VSBYS ARE LIKELY IN HEAVY RAIN. LATE TONIGHT MVFR
CIGS ARE LIKELY AT 09Z, WITH IFR POSSIBLE ON THE HILLTOPS.

SOUTHWEST WINDS 10KTS TODAY BECOMING NORTHWEST LATE TONIGHT.

.OUTLOOK...

WEDNESDAY...RESTRICTIVE CONDITIONS POSSIBLE IN
SHOWERS ESPECIALLY NEPA EARLY IN THE DAY.

THURSDAY/FRIDAY...MAINLY VFR.
SATURDAY...RESTRICTIONS POSSIBLE IN THUNDERSTORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM/TAC
NEAR TERM...RRM/TAC
SHORT TERM...RRM
LONG TERM...HEDEN/PCF
AVIATION...HEDEN
Hazardous weather outlook, Jul 14, 3:23 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
323 AM EDT TUE JUL 14 2015

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-150730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
323 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. SOME OF THESE
STORMS COULD PRODUCE VERY HEAVY RAINFALL RATES WHICH MAY LEAD TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Special weather statement, Jul 14, 1:18 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
118 PM EDT TUE JUL 14 2015

NYZ015>017-023-025-141815-
SENECA NY-YATES NY-SCHUYLER NY-TOMPKINS NY-SOUTHERN CAYUGA NY-
118 PM EDT TUE JUL 14 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHWESTERN TOMPKINS...
SCHUYLER...SENECA...CAYUGA AND YATES COUNTIES...

* AT 117 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
  THUNDERSTORMS ACROSS PARTS OF TOMPKINS...SCHUYLER...
  SENECA...CAYUGA AND YATES COUNTIES.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE
  LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. RADAR
  RAINFALL ESTIMATES WERE AROUND AN INCH PER HOUR. SOME LOCATIONS
  COULD RECEIVE 1 TO 2 INCHES OF RAIN.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  ITHACA...AUBURN...SENECA FALLS...WATERLOO...PENN YAN...WATKINS
  GLEN...DUNDEE...MONTOUR FALLS...HECTOR...ROMULUS...SENNETT...
  STARKEY...ENFIELD...BENTON...FLEMING...COVERT...GENOA...LEDYARD...
  POTTER AND TRUMANSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.

&&

LAT...LON 4273 7734 4276 7731 4276 7698 4298 7696
      4302 7683 4303 7651 4239 7636 4233 7704
      4239 7711 4251 7710 4249 7713 4250 7715
      4257 7714 4258 7731 4263 7737
TIME...MOT...LOC 1717Z 269DEG 0KT 4309 7679 4219 7678

TAC
Special weather statement, Jul 14, 1:43 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
143 PM EDT TUE JUL 14 2015

NYZ017-025-044-141830-
CORTLAND NY-TOMPKINS NY-SOUTHERN CAYUGA NY-
143 PM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TOMPKINS...CENTRAL
CORTLAND AND SOUTHEASTERN CAYUGA COUNTIES...

* AT 141 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR FREEVILLE...OR 8 MILES NORTHEAST OF ITHACA...MOVING NORTHEAST
  AT 25 MPH.

* WINDS GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  FREEVILLE AROUND 145 PM EDT.
  GROTON AND DRYDEN AROUND 150 PM EDT.
  VIRGIL AND SOUTH CORTLAND AROUND 205 PM EDT.
  MUNSONS CORNERS AROUND 210 PM EDT.
  CORTLAND...HOMER AND SCOTT AROUND 215 PM EDT.
  MCGRAW AROUND 220 PM EDT.
  EAST HOMER AROUND 225 PM EDT.
  PREBLE...TRUXTON AND SOLON AROUND 230 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM WITH RAINFALL
RATES UP TO AN INCH AND ONE HALF PER HOUR...WHICH MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4261 7588 4242 7642 4257 7654 4278 7618
      4278 7602
TIME...MOT...LOC 1741Z 238DEG 21KT 4254 7640

BGM
Special weather statement, Jul 14, 2:34 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
234 PM EDT TUE JUL 14 2015

NYZ018-025-036-044-045-055-056-141930-
ONONDAGA NY-MADISON NY-BROOME NY-TIOGA NY-CORTLAND NY-TOMPKINS NY-
CHENANGO NY-
234 PM EDT TUE JUL 14 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHEASTERN ONONDAGA...
NORTHERN TIOGA...SOUTHWESTERN MADISON...EASTERN TOMPKINS...
CORTLAND...NORTHWESTERN CHENANGO AND NORTHWESTERN BROOME COUNTIES...

* AT 233 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
  ACROSS PARTS OF SOUTHEASTERN ONONDAGA...NORTHERN TIOGA...
  SOUTHWESTERN MADISON...EASTERN TOMPKINS...CORTLAND...NORTHWESTERN
  CHENANGO AND NORTHWESTERN BROOME COUNTIES.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  CORTLAND...MARATHON...DANBY...HOMER...CAROLINE...VIRGIL...GROTON...
  DRYDEN...NANTICOKE...BERKSHIRE...PREBLE...SCOTT...RICHFORD...
  TRUXTON...SOLON...CINCINNATUS...MCGRAW...WILLET...CUYLER AND
  WHITNEY POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VISIBILITIES WILL BE REDUCED DUE TO THE HEAVY RAINFALL AND MAY CAUSE
PONDING OF WATER ON ROADWAYS. PLEASE DRIVE SAFELY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4280 7587 4272 7577 4240 7584 4225 7613
      4220 7653 4228 7654 4262 7637 4262 7627
      4281 7628
TIME...MOT...LOC 1833Z 180DEG 0KT 4253 7609

KAH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:18 PM EDTSpecial Weather StatementBGMCayuga, Schuyler, Seneca, Tompkins, Yates57 min
Jul 14, 1:43 PM EDTSpecial Weather StatementBGMCortland47 min
Jul 14, 2:30 PM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 10 more10 hr
Jul 14, 2:34 PM EDTSpecial Weather StatementBGMCortland56 min
Jul 14, 3:42 PM EDTFlash Flood WarningBGMChenango, Madison3 hr
Jul 14, 4:25 PM EDTSevere Thunderstorm WarningBGMSteuben65 min
Jul 14, 4:49 PM EDTFlash Flood WarningBGMSteuben3 hr
Jul 14, 4:56 PM EDTFlash Flood WarningBGMChenango, Otsego3 hr
Jul 14, 5:07 PM EDTTornado Warning Tornado observedBGMSchuyler, Steuben23 min
Jul 14, 5:19 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Yates56 min
Jul 14, 5:20 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego55 min
Jul 14, 6:02 PM EDTFlash Flood WarningBGMSchuyler, Seneca, Yates3 hr
Jul 14, 6:06 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tompkins54 min
Jul 14, 6:11 PM EDTFlash Flood WarningBGMSteuben3 hr
Jul 14, 6:19 PM EDTSpecial Weather StatementBGMSchoharie26 min
Jul 14, 6:34 PM EDTFlash Flood WarningBGMChemung, Steuben3 hr
Jul 14, 6:50 PM EDTSpecial Weather StatementBGMTioga40 min
Jul 14, 7:20 PM EDTFlash Flood WarningBGMBroome, Tioga, Tompkins3 hr

Nearby

Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.